Please use this identifier to cite or link to this item:
Title: Some minimal cyclic codes over finite fields
Authors: Hongwei, Liu
Guanghui, Zhang
Bocong, Chen
Keywords: DRNTU::Science::Mathematics::Discrete mathematics
Issue Date: 2014
Source: Chen, B., Liu, H., & Zhang, G. (2014). Some minimal cyclic codes over finite fields. Discrete Mathematics, 331, 142-150.
Series/Report no.: Discrete mathematics
Abstract: In this paper, the explicit expressions for the generating idempotents, check polynomials and the parameters of all minimal cyclic codes of length tpn over Fq are obtained, where p is an odd prime different from the characteristic of Fq, t and n are positive integers with t∣(q−1), gcd(t,p)=1 and View the MathML source. Our results generalize the main results in Pruthi and Arora (1997) and Arora and Pruthi (1999), which considered the cases t=1 and t=2 respectively. We propose an approach different from those in Pruthi and Arora (1997) and Arora and Pruthi (1999) to obtain the generating idempotents.
DOI: 10.1016/j.disc.2014.05.007
Rights: © 2014 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Mathematics, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Some minimal cyclic codes over finite fields.pdf310.2 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.